A constructive proof of the Density of Algebraic Pfaff Equations without Algebraic Solutions
Annales de l'Institut Fourier, Volume 57 (2007) no. 5, p. 1611-1621
We present a constructive proof of the fact that the set of algebraic Pfaff equations without algebraic solutions over the complex projective plane is dense in the set of all algebraic Pfaff equations of a given degree.
Nous présentons une preuve constructive du fait que l’ensemble des équations de Pfaff sans solutions algébriques sur le plan projectif complexe est dense dans l’ensemble de toutes les équations algébriques de Pfaff d’un degré donné.
DOI : https://doi.org/10.5802/aif.2308
Classification:  11R04,  37F75,  34M45,  32S65
Keywords: Pfaff equation, singularity, algebraic solution
@article{AIF_2007__57_5_1611_0,
     author = {Coutinho, S. C.},
     title = {A constructive proof of the Density of~Algebraic Pfaff Equations without Algebraic Solutions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {5},
     year = {2007},
     pages = {1611-1621},
     doi = {10.5802/aif.2308},
     zbl = {1130.34065},
     mrnumber = {2364144},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_5_1611_0}
}
Coutinho, S. C. A constructive proof of the Density of Algebraic Pfaff Equations without Algebraic Solutions. Annales de l'Institut Fourier, Volume 57 (2007) no. 5, pp. 1611-1621. doi : 10.5802/aif.2308. https://aif.centre-mersenne.org/item/AIF_2007__57_5_1611_0/

[1] Brunella, M. Some remarks on indices of holomorphic vector fields, Publ. Mat., Tome 41 (1997) no. 2, pp. 527-544 | MR 1485502 | Zbl 0912.32024

[2] Cerveau, D.; Neto, A. L. Holomorphic foliations in CP(2) having an invariant algebraic curve, Ann. Sc. de l’Institute Fourier, Tome 41 (1991), pp. 883-903 | Article | Numdam | Zbl 0734.34007

[3] Coutinho, S. C.; Pereira, J. V. On the density of algebraic foliations without algebraic invariant sets, J. Reine Angew. Math., Tome 594 (2006), pp. 117-135 | Article | MR 2248154 | Zbl 1116.32023 | Zbl 05030847

[4] Coutinho, S. C.; Schechter, L. M. Algebraic solutions of Holomorphic Foliations: an Algorithmic Approach, Journal of Symbolic Computation, Tome 41 (2006), pp. 603-618 | Article | MR 2209167 | Zbl 1134.32011

[5] Cox, D.; Little, J.; O’Shea, D. Using algebraic geometry, Springer, New York, Undergraduate Texts in Mathematics (1998) | Zbl 0920.13026

[6] Daly, T. Axiom: the thirty year horizon, volume 1: tutorial, Lulu Press (2005)

[7] Darboux, G. Mémoire sur les équations différentielles algébriques du I o ordre et du premier degré, Bull. des Sc. Math. (Mélanges) (1878), p. 60-96, 123–144, 151–200 | JFM 10.0214.01

[8] Jouanolou, J. P. Equations de Pfaff algébriques, Springer-Verlag, Heidelberg, Lect. Notes in Math., Tome 708 (1979) | MR 537038 | Zbl 0477.58002

[9] Lang, S. Algebra, Addison-Wesley, Reading (1974) | MR 197234 | Zbl 0848.13001

[10] Maciejewski, A. J.; Ollagnier, J. M.; Nowicki, A.; Strelcyn, J. -M. Around Jouanolou non-integrability theorem, Indag. Mathem., Tome 11 (2000), pp. 239-254 | Article | MR 1813164 | Zbl 0987.34005

[11] Neto, A. L. Algebraic solutions of polynomial differential equations and foliations in dimension two, Holomorphic Dynamics, New York-Heidelberg-Berlin (Lect. Notes in Math.) Tome 1345 (1988), pp. 192-232 | MR 980960 | Zbl 0677.58036

[12] Ollagnier, J. M.; Nowicki, A.; Strelcyn, J. -M. On the non-existence of constants of derivations: the proof of a theorem of Jouanolou and its development, Bull. Sci. math., Tome 123 (1995), pp. 195-233 | MR 1327804 | Zbl 0855.34010

[13] Prelle, M. J.; Singer, M. F. Elementary first integrals of differential equations, Trans. Amer. Math. Soc., Tome 279 (1983) no. 1, pp. 215-229 | Article | MR 704611 | Zbl 0527.12016